# SDR UIEA2010121900196

- Difficulty date: December 19, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 49,402 hours, 7,537 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEICING ON 19DEC2010, THE R STABILIZER FIXED T/E PANEL WAS STRUCK AT STABILIZER BL 418.  THE DAMAGE MEASURES APPROX 1.375 INCH DEEP BY 1.500 INCH WIDE AS SHOWN IN FIG 1. (THE REPAIR IAW PART 1, THE REPETITIVE INSP IAW PART 2 ARE APPROVED BY DER ON THE 8110-3 DATED 19DEC2010. THE PERMANENT REPAIR IAW PART 3 IS APPROVED IAW THE SRM.)
